# SDR AWXA200700025

- Difficulty date: December 22, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69374023
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R-1 DOOR CUTOUT INNER CHORD ATTACH ANGLE CRACKED, BS 277 - BS 291.5, RBL 50, WL 208.  REPLACED  R-1 DOOR CUTOUT INNER CHORD ATTACH ANGLE, BS 277 - BS 291.5, RBL 50, WL 208 IAW B737-300 SRM 51-40-02.
